On invertibility of sobolev mappings

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove the local and global invertibility of Sobolev solutions of certain differential inclusions which prevent the differential matrix from having negative eigenvalues. Our results are new even for quasiregular mappings in two dimensions.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal fur die Reine und Angewandte Mathematik
Issue number656
DOIs
StatePublished - Jul 2011

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this